# SDR 2010FA0000472

- Difficulty date: April 30, 2010
- Submitted: May 14, 2010
- Operation: General aviation
- Aircraft: N55NT
- Make and model: Columb LC41550FG400
- Aircraft serial: 41775
- Engine: Cont TSIO550C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Clamp
- Condition: Wrong Part
- Location: Oil Line
- Part time: 521 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WRONG SIZE ADEL CLAMP ON OIL LINE TO WASTEGATE UNDERNEATH OIL SUMP.  THE CLAMP MOVED ON ENGINE MOUNT CAUSING CONTACT BETWEEN THE METAL BAND ON OIL LINE AND THE SUMP.  CHAFING OCCURRED RESULTING IN MATERIAL LOSE OF OIL SUMP.  REPLACED CLAMP WITH PROPER SIZE, REPLACED OIL SUMP WITH NEW AND CHECKED OIL LINE FOR SECURITY.
